# SDR USAA980167

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 737
- Part time: 45,471 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ROA - DURING B-CHECK VISUAL INSPECTION, FOUND .75 INCH DAMAGED AREA (LIGHTNING STRIKE) AT BS 737-B STR 10, RT FUSELAGE SKIN.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (X)
